MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The waa heat related failure questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient placed the device directly on the skin which is non-compliant to the ifu.Per the transmitter assembly instructions for use for freedom neurostimulation systems, 05-20915 rev.9, "transmitter assembly skin contact - the transmitter assembly and wearable accessories must not be placed directly on the skin.Direct skin contact may cause irritation and/or sensitivity to the materials.The transmitter assembly must always be placed over a thin layer of clothing or material." the transmitter assembly associated with the complaint was returned for investigation.Investigation of the device was unable to replicate the alleged issue, and no non-conformances were found.Thermal imaging was used to verify the outside temperature of the device while charging, the internal temperature of the device while charging, the outside temperature of the device while operating, and the internal temperature of the device while operating.Results are as follows: outside thermal temperature while charging: 29.2°c.Internal thermal temperature while charging: 29.8°c.Outside thermal temperature while operating: 29.3°c.Internal thermal temperature while operating: 32.2°c.The outside thermal temperature while charging was 29.2°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.The stimulator is used to treat pain.Although the reported issue was not replicated, non-compliance to the ifu was identified as the patient wore the device directly on the skin (user error-patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in non-compliance to ifu.Non-compliance to ifu rates remain acceptably low; thus, capa is not required.Non-compliance to ifu rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported their transmitter assembly was getting hot and caused a burning sensation to the skin.Topical ointment was used and as of (b)(6) 2026, the skin is healing.Additionally, the patient was provided a replacement transmitter assembly.The patient has a follow up appointment on (b)(6) 2026.No further information is available.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key24618692
Report Number3010676138-2026-00045
Device Sequence Number9575423
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01452-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale